# SDR AALA202212069477

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,498 hours, 10,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: No Test
- Location: R3 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EPAS BATTERY TEST FAILED. REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-20.
